# SDR EPUA073115001

- Difficulty date: July 31, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N9996M
- Make and model: Cessna 207A
- Aircraft serial: 20700779
- Aircraft time: 26,521 hours
- Engine: Cont IO520F
- Engine time: 1,773 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING A SCHEDULED FLIGHT, PILOT NOTICED ENG WAS NOT MAKING FULL POWER, PILOT RETURNED TO BASE & LANDED WITHOUT INCIDENT.  REPLACED ENG ASSEMBLY DUE TO ITS TIME IN SERVICE & PREVIOUS OPERATIONAL HISTORY.
